# SDR 9601699154

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE RIGHT WING INBOARD SPOILER CENTER HINGE FITTING.  REPLACED SPOILER (P/N 591055-516), PER MM 27-61-1 PG 401 TO 406.
